Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 86, NWS Memphis, TN

June 26, 2010Greene County, Arkansas

NWS Memphis, TN issued this tornado warning at Jun 26, 2010, 7:55 PM CDT for Greene County, Arkansas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 7:55 PM CDT (00:55 UTC)
Expired
Jun 26, 2010, 8:30 PM CDT
In force
35 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Greene County, AR

The radar

The Memphis radar (KNQA), 116 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:06 PM CDTTORNADO1 S Delaplaine, ARTORNADO ON GROUND SOUTH OF DELAPLAINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WFUS54 KMEG 270055
TORMEG
ARC055-270130-
/O.NEW.KMEG.TO.W.0086.100627T0055Z-100627T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...

* UNTIL 830 PM CDT

* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR EVENING STAR...OR 7
  MILES NORTH OF CROWLEYS RIDGE STATE PARK...MOVING NORTHEAST AT 25
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEECH
  GROVE...DELAPLAINE...EVENING STAR AND LAFE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3625 9042 3606 9065 3608 9079 3611 9079
      3615 9075 3616 9078 3626 9078
TIME...MOT...LOC 0055Z 211DEG 21KT 3614 9068

$$
2 follow-up statements
620 
WWUS54 KMEG 270109
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
809 PM CDT SAT JUN 26 2010

ARC055-270130-
/O.CON.KMEG.TO.W.0086.000000T0000Z-100627T0130Z/
GREENE AR-
809 PM CDT SAT JUN 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL GREENE COUNTY...

AT 807 PM CDT...EMERGENCY MANAGEMENT REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR DELAPLAINE...OR 13 MILES NORTH OF CROWLEYS 
RIDGE STATE PARK...MOVING NORTH AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEECH
GROVE...DELAPLAINE...EVENING STAR...CASE AND STONEWALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3625 9067 3626 9053 3625 9050 3613 9056
      3616 9078 3626 9078 3626 9067
TIME...MOT...LOC 0109Z 202DEG 24KT 3625 9066

$$
410 
WWUS54 KMEG 270125
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
825 PM CDT SAT JUN 26 2010

ARC055-270135-
/O.EXP.KMEG.TO.W.0086.000000T0000Z-100627T0130Z/
GREENE AR-
825 PM CDT SAT JUN 26 2010

...THE TORNADO WARNING FOR NORTH CENTRAL GREENE COUNTY WILL EXPIRE AT
830 PM CDT...

AT 825 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3625 9067 3626 9053 3625 9050 3613 9056
      3616 9078 3626 9078 3626 9067
TIME...MOT...LOC 0125Z 202DEG 24KT 3635 9061

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:47 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 26, 6:47 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
647 PM CDT SAT JUN 26 2010

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION. ALSO UPDATED GRIDS TO
ACCOUNT FOR TONIGHT/S LOW TEMPERATURES BASED ON SHORT TERM TRENDS.

UPDATED GRIDS ALREADY PUBLISHED.

CJC

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT SAT JUN 26 2010/

DISCUSSION...

TYPICAL SUMMER TIME WEATHER IS EXPECTED TO CONTINUE INTO SUNDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ONGOING NOW WILL DIE OFF
DURING THE EVENING HOURS. THE SHOWERS AND STORMS WILL REDEVELOP BY
SUNDAY AFTERNOON. THE ONLY DIFFERENCE FROM TODAY AND SUNDAY WILL
BE THAT THE AIR MAY BE A TAD DRIER. DEWPOINTS ARE EXPECTED TO MIX
DOWN INTO THE UPPER 60S DURING THE AFTERNOON WHICH HAS NOT
HAPPENED TODAY. HIGHS WILL BE IN THE MID TO UPPER 90S AND EVEN THOUGH
THE AIR WILL BE SLIGHTLY DRIER...THE WARMER TEMPERATURES WILL
STILL ALLOW HEAT INDICES TO APPROACH HEAT ADVISORY CRITERIA.
BUT INDICES SHOULD STAY BELOW 105 DEGREES.

COLD FRONT WILL APPROACH THE MIDSOUTH LATE SUNDAY NIGHT INTO MONDAY.
MODELS CONTINUE TO COME INTO CLOSER AGREEMENT WITH TIMING IN REGARDS
TO FRONT ENTERING THE CWA. HOWEVER THE GFS CONTINUES TO BE THE
FASTER MODEL MOVING THE FRONT THROUGH THE CWA BY TUESDAY 12Z. ECMWF
IS SLOWER KEEPING THE FRONT INTO TUESDAY POSSIBLY TUESDAY EVENING. WILL
BUMP UP POPS SLIGHTLY FOR MONDAY EVENING. HEAT INDICES MAY RETURN
TO ABOVE 105 DEGREES ON MONDAY AS HIGHER DEWPOINTS MAY POOL JUST
AHEAD OF THE FRONT. HEAT ADVISORIES MAY BECOME NECESSARY AGAIN.

WEDNESDAY THROUGH THE END OF THE FORECAST...ECMWF CONTINUES TO BE
THE MODEL OF CHOICE AS IT KEEPS THE RIDGE OVER THE MIDSOUTH. IT
SHOULD BE NOTED THAT THE GFS IS STARTING TO TREND TOWARD THE ECMWF
IN REGARDS TO THE RIDGE. THE RIDGE WILL STRENGTHEN OVER THE AREA
DURING THE TIME PERIOD. NORTHEAST SFC WINDS WILL BRING SOME DRIER
AIR INTO THE REGION SO TEMPERATURES MAY BE COOLER AT NIGHT THAN
THEY HAVE BEEN THE LAST SEVERAL NIGHTS BUT TEMPERATURES SHOULD
WARM INTO AT LEAST THE MID 90S FOR MUCH OF THE PERIOD DURING THE
DAY UNDERNEATH THE STRONG RIDGE. WITH THE DRIER AIR DO NO EXPECT
HEAT INDICES TO BE AN ISSUE THROUGH AT LEAST MOST OF THE PERIOD.
AN INCREASE IN MOISTURE MAY OCCUR BY NEXT WEEKEND ALLOWING FOR
HIGH HEAT INDICES TO RETURN.

KRM

&&

.AVIATION...
00Z TAF CYCLE

SHOWERS AND THUNDERSTORMS HAVE DECREASED IN COVERAGE AS OF 00Z TAF
ISSUANCE WITH LIGHT RAIN AT TUP AND ISOLATED RAIN SHOWERS
DEVELOPING AT JBR. THINK ANY REMNANT CONVECTIVE ACTIVITY SHOULD
DISSIPATE ON/AFTER 27/02Z. OTHERWISE...VFR CONDITIONS ARE EXPECTED
FOR MUCH OF THE NEXT 24 HOURS. CONFIDENCE TO ADD MVFR VISIBILITIES
IN AT TAF SITES OVERNIGHT AND CONVECTIVE ACTIVITY AFTER 27/18Z TOO
LOW TO INCLUDE AT THIS TIME. WINDS WILL BE LIGHT SOUTH/SOUTHWEST
INCREASING TO AROUND 10 KTS MAINLY AFTER 27/18Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  97  79  96 /  20  20  10  30
MKL  73  95  74  94 /  20  20  10  40
JBR  75  98  77  92 /  20  20  20  40
TUP  72  96  76  97 /  20  20  10  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 26, 5:58 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CDT SAT JUN 26 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
558 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A STRONG TO SEVERE THUNDERSTORM OR TWO WITH DAMAGING WINDS IS
POSSIBLE THROUGH 9 PM CDT...MAINLY ACROSS PORTIONS OF NORTHWEST
TENNESSEE AND NORTHEAST ARKANSAS. HEAVY RAINFALL IS EXPECTED IN SOME
LOCATIONS WITH LOCALIZED FLASH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE
EXPECTED EACH DAY SUNDAY THROUGH TUESDAY. HEAVY RAINFALL IS ALSO
POSSIBLE IN SOME LOCATIONS WITH LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL/CJC

In the hours before

Special weather statement, Jun 26, 3:29 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT SAT JUN 26 2010

MSZ004-005-TNZ090-262100-
ALCORN MS-TIPPAH MS-HARDEMAN TN-
329 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...

  NORTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 9
MILES WEST OF THEO AT 329 PM CDT...MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...HARDEMAN AND TIPPAH COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Jun 26, 4:54 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
454 PM CDT SAT JUN 26 2010

MSZ005-006-TNZ091-092-262300-
ALCORN MS-TISHOMINGO MS-HARDIN TN-MCNAIRY TN-
454 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER PINEFLAT AT 455 PM CDT...MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...HARDIN...MCNAIRY AND TISHOMINGO COUNTIES...
INCLUDING LOCATIONS NEAR CORINTH...IUKA...J P COLEMAN STATE PARK...
PICKWICK LANDING STATE PARK...SAVANNAH AND SELMER...SHOULD MONITOR
THIS STORM CLOSELY.
Special weather statement, Jun 26, 5:33 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CDT SAT JUN 26 2010

TNZ019-020-051-262315-
CROCKETT TN-GIBSON TN-DYER TN-
533 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...

  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  WEST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES SOUTH OF EATON AT 533 PM CDT...
MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CROCKETT...DYER AND GIBSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Jun 26, 5:53 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
553 PM CDT SAT JUN 26 2010

ARZ017-262345-
LAWRENCE AR-
553 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  WESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LYNN AT 554 PM CDT...MOVING NORTHEAST
AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAWRENCE COUNTY...INCLUDING LOCATIONS NEAR BLACK ROCK AND
LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 6:50 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT SAT JUN 26 2010

ARZ018-026-270030-
CRAIGHEAD AR-GREENE AR-
650 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...

  CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES NORTH OF JONESBORO AT 650 PM CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRAIGHEAD AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR
BONO...BROOKLAND...CROWLEYS RIDGE STATE PARK...JONESBORO AND LAKE
FRIERSON STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 7:29 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 PM CDT SAT JUN 26 2010

ARZ008-017-018-026-270115-
CRAIGHEAD AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
729 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...

  NORTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER FONTAINE AT 729 PM CDT...MOVING
NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH COUNTIES...
INCLUDING LOCATIONS NEAR BONO...CROWLEYS RIDGE STATE PARK...LAKE
FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM
CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:35 PM CDTTornado WarningMEGCraighead, Greene, Lawrence25 min
Jun 26, 8:02 PM CDTAreal Flood AdvisoryMEGCraighead, Greene, Lawrence43 min
Jun 26, 8:07 PM CDTTornado WarningMEGClay, Greene23 min
Jun 26, 8:24 PM CDTTornado WarningMEGClay16 min
Jun 26, 9:02 PM CDTFlash Flood WarningMEGLawrence, Randolph118 min
Jun 27, 4:11 AM CDTHeat AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more14 hr

Nearby

Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.